Hi, i started with tmg in my jaw in 1996 it got worse over the years first of all i got a splint then had to have an operation to remove some some bone to allow the jaw to open and close, i was given ssri drugs and later found out that these drugs made muscles in my jaw go into spasm, i started with sinus problems shortly after taking these but didnt put the two together at the time i went to see an ent consultant who did an operation to open up sinuses as they were very swollen before the operation i got the sinus pain around every 5 weeks but now its much worse and constant at the time of my period it heightens and i get tightening and green mucus and piercing pain, since the operation i have become very run down upperbody muscle pain and diagnosed with ME . I went to see a ent professer in nottingham who said it was nerve ending pain and advised some medications alot of which a cant tolerate because of my jaw pain. The only one i can get away with is sodium valporate but cant get above 200mg 3 times a day without it affecting my jaw muscles, it helped for a short time but the pain is back again and i really feel very depressed about it i wish so much i hadnt had the surgery as its so much worse since, i use a nasal rinse as my nose gets very dry and tight please can you help.Thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.